# SDR USAA000550

- Difficulty date: April 8, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 49,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACK AND RIVET PULLED FROM CORROSION, STATION 256 LONGERON 28 AND 29 LEFT.  CUT SKIN, INSTALLED NEW SECTION AND SPLICED PER EA 54603.  (M)
